# SDR F3LA2009071500102

- Difficulty date: July 12, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 16,257 hours, 8,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSP NOTED LT LATERAL SHEAR PLATE BETWEEN FR 68 AND FR 70 AT STR 23 LT SHOWS EVIDENCE OF CORROSION AROUND NUT CLIPS.  MX REMOVED AND REPLACED THE SHEAR WEB AND SUPPORT ASSY IAW SRM 51-42-11 PARA 6 AND 7.
